On countable star-covering properties

Yan-Kui Song

Abstract

We introduce two new notions of topological spaces called a countably starcompact space and a countably absolutely countably compact (= countably acc) space. We clarify the relations between these spaces and other related spaces and investigate topological properties of countably starcompact spaces and countably acc spaces. Some examples showing the limitations of our results are also given.

Keywords

Countably compact; Acc; Starcompact; Countably starcompact; Countably acc

Full Text:

PDF

References

M. Bonanzinga, Preservation and reflection of acc and hacc spaces, Comment. Math. Univ. Carolinae 37, no. 1 (1996), 147–153.

E. K. van Douwen, G. M. Reed, A. W. Roscoe and I. J. Tree, Star covering properties, Topology Appl. 39 (1991), 71–103. http://dx.doi.org/10.1016/0166-8641(91)90077-Y

R. Engelking, General Topology, Revised and completed edition, Heldermann Verlag, Berlin, 1989.

W. M. Fleischman, A new extension of countable compactness, Fund. Math. 67 (1970), 1–7.

M. V. Matveev, Absolutely countably compact spaces, Topology Appl. 58 (1994), 81–92. http://dx.doi.org/10.1016/0166-8641(94)90074-4

M. V. Matveev, A survey on star-covering properties, Topology Atlas, Preprint No 330, 1998.

S. Mrówka, On complete regular spaces, Fund. Math. 41 (1954), 105–106.

O. I. Pavlov, A normal countably compact not absolutely countably compact space, Proc. Amer. Math. Soc. 129 (2001), 2771–2775. http://dx.doi.org/10.1090/S0002-9939-01-05784-7

Y. Song,On some questions on star covering properties, Q and A in General and Topology 18 (2000), 87–92.

Abstract Views

1329
Metrics Loading ...

Metrics powered by PLOS ALM


 

Cited-By (articles included in Crossref)

This journal is a Crossref Cited-by Linking member. This list shows the references that citing the article automatically, if there are. For more information about the system please visit Crossref site

1. REMARKS ON CS-STARCOMPACT SPACES
Yan-Kui Song
Communications of the Korean Mathematical Society  vol: 27  issue: 1  first page: 201  year: 2012  
doi: 10.4134/CKMS.2012.27.1.201



Esta revista se publica bajo una licencia de Creative Commons Reconocimiento-NoComercial-SinObraDerivada 4.0 Internacional.

Universitat Politècnica de València

e-ISSN: 1989-4147   https://doi.org/10.4995/agt